# SDR HEEA954452

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENT LIGHT IS OUT.  ATC REPORTED GOOD SIGNAL FROM TRANSPONDER. REPLACED V301 PHOTODETECTOR , DETERIORATED RESISTOR R477...RETURNED TO SERVICE.
